# SDR AU980801

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Link
- Part number: SICMA
- Condition: Worn
- Location: Pax Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT 8A RECLINE LIMIT LINK WORN.
